# SDR ASOA2015080913655

- Difficulty date: August 9, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 EMERGENCY EXIT SIGN, LENS AND HOUSING ARE CRACKED.  REMOVED G1 EMERGENCY EXIT SIGN FROM G1 GALLEY IAW AMM 33-51-10-000-801.  INSTALLED A NEW FLOOR LEVEL EMERGENCY LIGHT OF T/E G1 PANEL IAW AMM 33-51-10-400-801. OPS TEST OF THE EMERGENCY LIGHTS IAW TASK 33-51-00-710-801 IS GOOD.
